Advil Dual Action Acetaminophen + Ibuprofen Pain Relief Caplets

Advil Dual Action Acetaminophen + Ibuprofen Pain Relief Caplets

36 ct btl

Warnings

Acetaminophen liver damage warning: This product contains acetaminophen. Severe liver damage may occur if you take:  with other drugs containing acetaminophen  more than 6 caplets in 24 hours, which is the maximum daily amount for this product  3 or more alcoholic drinks every day while using this product Acetaminophen allergy alert: may cause severe skin reactions. Symptoms may include:  skin reddening  blisters  rash If skin reaction occurs, stop use and seek medical help right away. NSAID allergy alert: ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:  hives  facial swelling  asthma (wheezing)  shock  skin reddening  rash  blisters If an allergic reaction occurs, stop use and seek medical help right away. NSAID stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:  are age 60 or older

Details

Contains 2 medicines. New. Dual action with acetaminophen. Acetaminophen 250 mg and ibuprofen (NSAID) 125 mg tablets. Pain reliever. Caplets (capsule-shaped tablets). For most recent product information, visit www.Advil.com. Questions or comments? Call weekdays 9 AM to 5 PM at 1-800-88-Advil.

Manufacturer

PFIZER

Address

Questions or comments? call weekdays 9 AM to 5 PM

Phone

1-800-88-ADVIL